# SDR CA960122022

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Condition: Seized
- Location: Oven
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: A, H, F

## Discrepancy

(CAN)DURING FLIGHT, SMOKE CAME FROM  AROUND OUTER WALL OF OVEN. CIRCUIT BREAKER PULLED, EXTINGUISHER USED, PRECAUTIONARY LANDING, OVEN FAN HAD BURNT AND SEIZED. NO OTHER DAMAGE.
